# SDR AU001201

- Difficulty date: December 20, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Robsin R22ALPHA
- Engine: Lyc O320B2C
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: A2035
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 1,395 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR YOKE CRACKED IN THE AREA DESCRIBED IN AD/R22/49.
